Selfdual and non-selfdual 3-dimensional Galois representations
Compositio Mathematica, Volume 97 (1995) no. 1-2, p. 51-70
@article{CM_1995__97_1-2_51_0,
     author = {Van Geemen, Bert and Top, Jaap},
     title = {Selfdual and non-selfdual 3-dimensional Galois representations},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {97},
     number = {1-2},
     year = {1995},
     pages = {51-70},
     zbl = {0840.11023},
     mrnumber = {1355117},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__97_1-2_51_0}
}
Van Geemen, Bert; Top, Jaap. Selfdual and non-selfdual 3-dimensional Galois representations. Compositio Mathematica, Volume 97 (1995) no. 1-2, pp. 51-70. http://www.numdam.org/item/CM_1995__97_1-2_51_0/

[AGG] Ash, A., Grayson, D. and Green, P.: "Computations of Cuspidal Cohomology of Congruence Subgroups of SL(3, Z)", J. Number Theory 19 (1984) 412-436. | MR 769792 | Zbl 0552.10015

[BPV] Barth, W., Peters, C. and van de Ven, A.: Compact Complex Surfaces. Springer-Verlag, Ergebnisse 3.Folge-Band4 (1984). | MR 749574 | Zbl 0718.14023

[C] Clozel, L.: "Représentations galoisiennes associées aux représentations automorphes autoduales de GL(n)", Publ. Math. IHES 73 (1991) 79-145. | Numdam | MR 1114211 | Zbl 0739.11020

[GKTV] Bert Van Geemen, Wilberd Van Der Kallen, Jaap Top and Alain Verberkmoes, "Hecke eigenforms in the Cuspidal Cohomology of Congruence Subgroups of SL(3, Z) ", work in progress (1994). | Zbl 1088.11037

[vG-T] Bert Van Geemen and Jaap Top, "A non-selfdual automorphic representation of GL3 and a Galois representation", Invent. Math. 117 (1994) 391-401. | MR 1283724 | Zbl 0849.11046

[K] Kodaira, K.: "On compact analytic surfaces III", Ann. of Math. 78 (1963) 1-40. | MR 184257 | Zbl 0171.19601

[M] Morrison, D.R.: "On K3 surfaces with large Picard number ", Invent. Math. 75 (1984) 105-121. | MR 728142 | Zbl 0509.14034

[Mum] Mumford, D.: "Abelian Varieties". Tata Inst. and Oxford Univ. Press, 1974 (2nd edition). | MR 282985 | Zbl 0326.14012

[O-S] Oguiso, K. and Shioda, T.: "The Mordell-Weil lattice of rational elliptic surfaces", Comm. Math. Univ. Sancti Pauli, 40 (1991) 83-99. | MR 1104782 | Zbl 0757.14011

[O] Oort, F.: "Endomorphism algebras of abelian varieties", In: Alg. Geom. and Commut. Alg. in honor of M. Nagata (eds. H. Hijikata et al.), Kinokuniya Cy., 1988. Vol. II, 469-502. | MR 977774 | Zbl 0697.14029

[P] Persson, U.: "Configurations of Kodaira fibers on rational elliptic surfaces", Math. Z. 205 (1990) 1-47. | MR 1069483 | Zbl 0722.14021

[S] Shioda, T.: "On the Mordell-Weil Lattices", Comm. Math. Univ. Sancti Pauli, 39 (1990) 211-240. | MR 1081832 | Zbl 0725.14017

[T] Jaap Top:" Hecke L-functions related with algebraic cycles or with Siegel modular forms ", PhD thesis, Utrecht, 1989.